English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Isotropy representations, eigenvalues of a Casimir element, and commutative Lie subalgebras.

MPS-Authors
/persons/resource/persons235949

Panyushev,  D.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Panyushev, D. (2001). Isotropy representations, eigenvalues of a Casimir element, and commutative Lie subalgebras. Journal of the London Mathematical Society, 64, 61-80.


Cite as: http://hdl.handle.net/21.11116/0000-0004-35AC-F
Abstract
There is no abstract available